Share Facebook


08-29-2013, 03:10 PM   #1
dannymalfoy
 
Join Date: Aug 2013
Support Please

Currently stopped taking prednisone after four months
Reduced tablets etc

Monday was first day drug free and I'm feeling very odd at min

Headaches, lower back pain and mood swings

Is this normal and how long for

Abit worried hoping to get a reply soon
08-29-2013, 03:13 PM   #2
Josephine
Senior Member
 
Josephine's Avatar
 
Join Date: Jan 2011
Location: Middlesbrough

My Support Groups:
It will take week or two for effects wearoff.
__________________
Acid Reflux for 15 years med

Sacroiliitis and add to grew list auto immune diseases.

Now on Lansprazole 15 mg And Gavin son 5mg-10mg 3a day.

Crohns from Oct 2007
Domperidone 10 mg -20 mg, Mebeverine 135 mg,
3 a day.
Balsalazide 750 mg 3 X3 a day on going.
Bone protection.

Azathioprine is not working, still waiting to find out what next. Still on low dosage Prednisolone

Mesalamine Enema


No Wheat

English my native language and have characterizes of dyslexia.
08-29-2013, 03:14 PM   #3
dannymalfoy
 
Join Date: Aug 2013
Thank you
08-29-2013, 03:15 PM   #4
CrohnsChicago
Super Moderator
 
CrohnsChicago's Avatar
 
Join Date: Aug 2012
Location: Chicago, Illinois

My Support Groups:
It's common to experience withdrawal symptoms as you taper and immediately after you are off of pred.

I had the same thing. Towards the last couple weeks of pred I had mood swings. When I finished I still had a few moody moments and felt really off and was making silly mistakes like spilling food while cooking or just feeling all around weird in a way that I can't even describe. Joint pain is also something I deal with for a little while after I stop pred. It did however fade after a few weeks. The pred just needs a little extra time to work its way out of your system and your adrenal glands need to readjust to being fully functioning again.

Give it some time and see what happens, but definitely make your GI aware of your withdrawal symptoms so that you have them on record and he can make suggestions to you wherever possible should you still have any issues coming off of pred. Good luck and hope you feel better soon!
__________________
Crohn's-Colitis May 2012
Current Meds:
6-MP (100mg) / Asacol (4800mg)
Past Meds:
Prednisone/ Entocort / Flagyl
Current Supplements:
B12 Shot (1cc/mo) / Multivitamin / Vitamin D (1000iu) / Calcium (1200mg) / Omega 3 Fish Oil (4800mg)
Additional Info:
Anemia/Borderline Anemia - whole life
Generalized Anxiety Disorder - 2009 (Cognitive Behavioral Therapy, mindfulness meditation)

08-29-2013, 03:19 PM   #5
dannymalfoy
 
Join Date: Aug 2013
Thanks crohns Chicago

Having an awful time at the moment. Been on the pred since June. Eight tabs a day then reduced each week up until now. Waiting to go on aizaphprine (spelt it wrong but ill and don't care ha).

Can't go on that until my chicken pox vaccination is clear and generally feel knacks red, tired and fed up.

Crohns is not my friend


Danny x
Reply

Thread Tools


All times are GMT -5. The time now is 02:21 AM.
Copyright 2006-2017 Crohnsforum.com